I have been taking Junel for a little over a year now. It has beem great and I have not had any side effects. Even on the pill I still use a condom. All of a sudden I am starting to put on a little weight and last time I had my period I barely had any blood, it was mostly brown which I know can be old blood. Now I had one tiny spot of red and the rest is super light but still dark brown. Has anyone ever had this happen? I do not have any real side effects of being pregnant and I am good about taking my birth control. But can someone help ease my mind and help me out?
When you are on the pill, over time the lining of your uterus gets less, and this is what we "bleed". That's most likely all it is. If you take your pills correctly you are more then 99% protected.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2013 • 1 answer
Updated 9 Sep 2013 • 2 answers
Junel Fe 1/20 - I've been taking this bc for over 2 years now. I take it at around 11pm every night?
Updated 15 Mar 2016 • 1 answer
Updated 27 Jul 2018 • 1 answer
Posted 23 Dec 2018 • 0 answers